MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; METER,GLUCOSE,EVENCARE PROVIEW,PROF.USE

Medline Industries, LP MEDLINE; METER,GLUCOSE,EVENCARE PROVIEW,PROF.USE
Catalog Number MPH4540
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/02/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that 1 out of the 6 glucose meters ordered (item#: mph4540) were defective and incorrectly reading glucose levels.She advised when level 2 test strips are entered, the reading should be between 74-99 and this item kept having a reading of 71.
 
Additional Manufacturer Narrative
The customer reported that 1 out of the 6 glucose meters ordered were defective and incorrectly reading glucose levels, and when level 2 test strips are entered, the reading should be between 74-99 and this item kept having a reading of 71.Medline received 1 evencare proview blood glucose meter in like-new condition with working batteries; test strips and solution used by the account were not sent for investigation, and the sample was tested according to the instructions for use using control evencare proview test strips and evencare proview control solutions.After testing was conducted, the meter displayed glucose readings within both control solution ranges, 71 mg/dl for level 2 and 225 mg/dl for level 3, and medline experienced no issues during testing; the meter turned on and off and displayed readings within control solution range.The complaint was not confirmed with the received sample, and based on review of the complaint investigation, medline was unable to confirm the complaint issue or that the product failed to meet specifications; the sample worked as intended.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
METER,GLUCOSE,EVENCARE PROVIEW,PROF.USE
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
kumar vigrahala
three lakes drive
northfield, IL 60093--275
MDR Report Key50941911
Report Number1417592-2026-53980
Device Sequence Number18828706
Product Code NBW
UDI-Device Identifier10888277409163
UDI-Public10888277409163
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K111456
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMPH4540
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer01/15/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/02/2024
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown